# SDR AUS20040164

- Difficulty date: February 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW13908
- Condition: Spalled
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE CAMSHAFT LOBE NR 2 BADLY SPALLED.   METAL CONTAMINATION OF OIL SYSTEM.
